# SDR 20010417AP002

- Difficulty date: January 25, 2001
- Submitted: April 11, 2001
- Operation: General aviation
- Aircraft: N6369N
- Make and model: Bbavia 7KCAB
- Aircraft serial: 44
- Aircraft time: 2,881 hours
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Damaged
- Location: Wings
- Part time: 2,881 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WOOD SPARS; NAILS OUT OF LEADING EDGE RIBS; WOODEN SPACERS WERE LEFTOUT OF FIRST FOUR IN-BOARD LEADINGEDGE RIBS; LEADING EDGE LOOSE; NAILSLOOSE; SOMEBODY HAD PATCHED UP BEFORE AND PUT SCREWS INSTEAD OF NAILS ON LEADING  EDGE SPARS AND RIBS; SOME RIBS CRACKED; INNER RIB LACING CORDS BROKE; HAVE JUNKED WINGS AND REPLACING WITH NEW METAL SPAR WINGS LATER THIS YEAR.
